Points fixes d'une application holomorphe d'un domaine borné dans lui-même

Pierre Mazet Université de Paris VI, Paris, France Jean-Pierre Vigué Université de Paris VI, Paris, France

TBD mathscidoc:1701.331742

Acta Mathematica, 166, (1), 1-26, 1989.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ]
@inproceedings{pierre1989points,
  title={Points fixes d'une application holomorphe d'un domaine borné dans lui-même},
  author={Pierre Mazet, and Jean-Pierre Vigué},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315237796451},
  booktitle={Acta Mathematica},
  volume={166},
  number={1},
  pages={1-26},
  year={1989},
}
Pierre Mazet, and Jean-Pierre Vigué. Points fixes d'une application holomorphe d'un domaine borné dans lui-même. 1989. Vol. 166. In Acta Mathematica. pp.1-26. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315237796451.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved